# SDR DHL9974209C

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Mixer
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE EXHAUST MIXER HAS BRACKET BROKEN AT 6 O'CLOCK.  WELDED CRACKED PER MM 72-55-02, N/R 6672.
